# SDR ASAA2019042639142

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 40,422 hours, 12,052 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: CA01962B
- Condition: Abnormal
- Location: Nr 2 Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 FUEL FILTER BYPASS LIGHT ILLUMINATED AFTER ENGINE START. GROUNDED - YES. REMOVED AND REPLACED #2 ENG FUEL FILTER, DRAIN PLUG O-RING, AND RE-SAFETIED DRAIN PLUG IAW B737-800 AMM 73-11-02. ACCOMPLISHED GROUND VERIFICATION, PERFORMED IDLE ENG RUN OF #2 ENG, NO NEW FAULTS RECORDED, FILTER BYPASS LT NOT ILLUMINATED. NO DEFECTS NOTED
